Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
846 Posts
Discussion Starter · #1 ·
Without going into my life story, can anyone help? Diet, colonic massage, the book-of-the-month? Even fleet's phoso-soda hurts excruciatingly now.
 

·
Registered
Joined
·
846 Posts
Discussion Starter · #3 ·
I cannot take constipating medicines. I am told I have a motility problem that is not: colonic inertia, gastroparesis, or pseudoobstruction.The only "real" problem is pelvic floor dysfunction. Being constipated one day shouldn't "hurt" so much. For two days after the colonoscopy I was in agonizing entire lower bowel pain.Zelnorm worked last year (03). It did nothing this year but create water which stayed in my sigmoid colon.
 

·
Registered
Joined
·
1,908 Posts
They suspect that a pelvic floor dsyfunction could be contributing to my IBS too. I used to be D, for several years, now i lean more towards C but I dont fit the definition of constipated. My sttols are not hard and dry. It feels like something gets stuck in my lower left abdomen or sometimes above it, I think this is a spasm, the feeling often moves to other parts of my colon. My colonoscopy 2 years ago was clear. I can "feel" constipated even after not going for just one day. I just finished an episode of not going at all for 3 days(which was actually worse on me mentally) then going "hoses" (perfectly formed stool that you could frame)for 3 more days.(every half hour or so for 3-4 hours after I wake up)which has made me exhausted. I cant seem to get the hang of going just enough each day, or more acruately getting things going. I know what you mean about not wanting to take any constipating meds. Elavil/amitriptyline has a slight constipating effect according to my GI and I have found that I have more problems along those lines on it. i may have to add some antispasmodics or change meds when I see my GI next month. I'm afraid to switch though, especially to the newer antidepressants as they have D as a side effect. I have had such terrible problems with D over the years (24/7 for years and 30lb wgt loss) that I fear that if I get a side effect of D from a drug, it will trigger IBS D and that wont go away. The Dr also said I am having incomplete evacuations. The only thing tht i find that helps "sometimes" is to modify childbirth exercises/breathing. Sometimes it feels like I can breathe things along. You are not alone and I know that doesnt really help
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top